Дескриптивна теорія детермiнованого хаосу / Шарковський О. М. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (12))

Sharkovskyi O. M.
Descriptive theory of determined chaos


Download publication will be available after 01/01/2025 р., in 251 days

Cite:
Sharkovskyi, O. M. (2022). Descriptive theory of determined chaos. Ukrainian Mathematical Journal, 74 (12), 1709-1718. http://jnas.nbuv.gov.ua/article/UJRN-0001381623 [In Ukrainian].

 

Інститут інформаційних технологій НБУВ


+38 (044) 525-36-24
Голосіївський просп., 3, к. 209
м. Київ, 03039, Україна